# SDR AALA202403198877

- Difficulty date: March 8, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 64,915 hours, 37,996 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 56,530 hours, 34,305 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Part serial: 779835
- Condition: Stalled
- Location: Nr 2
- Part time: 56,530 hours, 34,305 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE STALL ECAM WARNING DURING CRUISE AT FL 370, WARNING SELF CLEARED WITHOUT PILOT ACTION OR INPUT. **SUPPLEMENTAL REPORT FOR AALA202403128877: MAINTENANCE REPLACED THE ENGINE PER TASK CARD 26L40071001.
